# SDR DALA2018060203795

- Difficulty date: June 1, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 83,190 hours, 37,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE BULK CARGO COMPARTMENT FLOOR STRUCTURE SUPPORT INTERCOSTAL LOWER SURFACE BETWEEN BS 1600 TO BS 1620 RBL 3.0. REMOVED, FABRICATED AND INSTALLED NEW INTERCOSTAL IAW SRM 51-40-02 AND DRW 146N5436 REV B, PART HEAT TREAT FROM "0" CONDITION TO T6 IAW AMS 2770.
